# SDR DALA2025031101885

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-213
- Aircraft serial: 6923
- Aircraft time: 25,871 hours, 12,782 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3001 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:605. CORRECTIVE ACTION: TIGHTENED BOLT AS REQ-OP NORMAL (0850475)
